Alert archive / Missouri / River Flood Warnings in 2012
River Flood Warning 3, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Apr 15, 2012, 10:23 AM CDT for Atchison County, Missouri; Nemaha County, Nebraska. It took effect at Apr 16, 2012, 11:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2012, 10:23 AM CDT (15:23 UTC)
- In effect from
- Apr 16, 2012, 11:00 AM CDT
- Expired
- Apr 15, 2012, 9:47 PM CDT
- In force
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
Counties Atchison County, MO, Nemaha County, NE
The radar
The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Brownville (BRON1).
- Action stage
- 33 ft
- Minor stage
- 34 ft
- Moderate stage
- 38.5 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06810070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
618 WGUS43 KOAX 151523 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1023 AM CDT SUN APR 15 2012 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN NEBRASKA...MISSOURI... MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && MOC005-NEC127-160323- /O.NEW.KOAX.FL.W.0003.120416T1600Z-120417T0900Z/ /BRON1.1.ER.120416T1600Z.120417T0000Z.120417T0300Z.NO/ 1023 AM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM SUNDAY THE STAGE WAS 30.2 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 33.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. * IMPACT...AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-160322- /O.NEW.KOAX.FL.W.0004.120415T2328Z-120417T1400Z/ /RULN1.1.ER.120415T2328Z.120416T0600Z.120417T0800Z.NO/ 1023 AM CDT SUN APR 15 2012 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT RULO. * FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SUNDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 17.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$ FOBERT
1 follow-up statement
575 WGUS83 KOAX 160247 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 947 PM CDT SUN APR 15 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && MOC005-NEC127-160317- /O.CAN.KOAX.FL.W.0003.000000T0000Z-120417T0900Z/ /BRON1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 947 PM CDT SUN APR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER AT BROWNVILLE. * AT 9:15 PM SUNDAY THE STAGE WAS 31.6 FEET. * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 31.6 FEET. THE RIVER WILL FALL BELOW 31 FEET BY TOMORROW MORNING. $$ MOC087-NEC147-161200- /O.EXT.KOAX.FL.W.0004.000000T0000Z-120416T1200Z/ /RULN1.1.ER.120416T0222Z.120416T0230Z.120416T0600Z.NO/ 947 PM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT RULO. * AT 9:30 PM SUNDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$ IAC071-160317- /O.CAN.KOAX.FL.W.0002.000000T0000Z-120417T0234Z/ /HMBI4.1.ER.120415T1807Z.120415T2115Z.120416T0106Z.NO/ 947 PM CDT SUN APR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE NISHNABOTNA RIVER NEAR HAMBURG. * AT 9:30 PM SUNDAY THE STAGE WAS 22.8 FEET. * FLOOD STAGE IS 23.0 FEET. * FELL BELOW FLOOD STAGE AT 8:06 PM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY TUESDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY LIMITS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:44 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 15, 6:44 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
644 AM CDT SUN APR 15 2012
.AVIATION...12Z TAFS FOR KOMA...KLNK AND OFK.
VFR CONDITIONS EXPECTED AT BOTH KOMA AND KLNK. SOUTHERLY SFC WINDS
WILL INCREASE THRU THE MORNING HOURS AND COULD GUST UP TO 35KTS BY
18Z. WL CONTINUE LLVL WIND SHEAR AT KOMA AND KLNK UNTIL WINDS
BEGIN TO MIX OUT THIS MORNING. COLD FRONT WILL PUSH THROUGH THE
TERMINALS LATER THIS AFTERNOON AS AREA OF SFC LOW PRESSURE SLIDES
ACROSS SOUTHEASTERN SD. EXPECT GUSTY NORTHWEST WINDS TOWARD THE
END OF THE TAF CYCLE. MVFR TO IFR CONDITIONS WILL WRAP AROUND BACK
SIDE OF THE LOW AS WELL WITH PREVAILING LIGHT RAIN SHOWERS AT
KOFK. DO HAVE A FEW TEMPO IFR GROUPS IN AT KOFK FOR LOWER CIGS
THIS MORNING.
&&
.PREV DISCUSSION... /ISSUED 352 AM CDT SUN APR 15 2012/
DISCUSSION...
VERY COMPLEX SITUATION IN PLACE THE NEXT 12 HOURS OR SO. PRIMARY
CONCERNS ARE WINDS AND CONVECTIVE POTENTIAL. AGREE THAT THERE IS
STILL A SLIGHT RISK OF SEVERE STORMS FOR PARTS OF THE AREA...
MAINLY NORTHEAST NEBRASKA...TODAY.
UPPER AIR CHARTS FROM LAST EVENING SHOWED THE FOLLOWING. 300 MB
JET STREAK OF 135 KNOTS WAS PUNCHING NORTHEAST FROM SOUTHERN
ARIZONA AND NEW MEXICO. SECOND JET MAX NOTED OVER LAKE SUPERIOR.
CLOSED LOW AT 500 MB WAS OVER THE FOUR CORNERS REGION. 12 HOUR
HEIGHT FALLS OF UP TO AROUND 100 METERS WERE ESTIMATED OVER
NORTHEAST NEW MEXICO. STRONG 850 MB WINDS WERE TRANSPORTING
MOISTURE NORTHWARD.
EARLY THIS MORNING...WATER VAPOR IMAGERY SHOWED CLOSED LOW OVER
EASTERN COLORADO. MAIN AREA OF STORMS EXTENDED FROM TEXAS NORTH
INTO IOWA...BUT A FEW STORMS NOTED IN EASTERN COLORADO.
COMPLEX SURFACE PATTERN WITH CONVECTIVE BOUNDARIES...BUT WARM FRONT
APPEARED TO EXTEND FROM SURFACE LOW NEAR THE NEBRASKA/KANSAS BORDER
SOUTH OF LEXINGTON EASTWARD INTO SOUTHEAST NEBRASKA. A SECOND LOW
WAS BETWEEN YANKTON AND ONEILL.
MODELS SHOW MID TROPOSPHERIC LOW TRACKING INTO EASTERN SOUTH DAKOTA
BY LATE AFTERNOON. MAIN SURFACE LOW SHOULD TRACK NORTHEAST INTO
NORTHEAST NEBRASKA BY EARLY AFTERNOON...AND INTO SOUTHEAST SOUTH
DAKOTA BY LATE AFTERNOON. EXPECT STRONG SOUTH/SOUTHWEST WINDS AHEAD
OF THE LOW AND WIND ADVISORY ISSUED FOR THAT EARLIER. MAY NEED TO
UPGRADE THAT TO A HIGH WIND WARNING FOR PARTS OF SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA LATER TODAY...BUT DID NOT FOR NOW.
KEPT MENTION OF THUNDERSTORMS MOST OF THE AREA THIS MORNING UNTIL
DRIER AIR AT 850 MB MOVES IN. ALSO SOME CONVECTION POSSIBLE FARTHER
WEST IN OUR NORTHEAST NEBRASKA ZONES THIS AFTERNOON IN ASSOCIATION
WITH BETTER UPPER DYNAMICS. THAT IS WHERE SEVERE THREAT MAY BE THIS
AFTERNOON.
ON THE BACKSIDE...STRONG NORTHWEST WINDS MAY SPREAD INTO NORTHEAST
NEBRASKA TOWARD LATE AFTERNOON AND FELT A WIND ADVISORY WAS
NEEDED FOR THAT LATER THIS AFTERNOON AND EVENING. THIS MAY NEED TO
BE EXPANDED FOR THE EVENING BUT WILL LET THE DAY SHIFT DECIDE ON
THAT.
OTHERWISE...PRECIPITATION CHANCES CONTINUE INTO TONIGHT UNTIL THE
SYSTEM LIFTS OFF INTO MINNESOTA AND WISCONSIN TONIGHT. A SHORTWAVE
WILL BRING A CHANCE FOR SHOWERS AS IT MOVES IN FROM THE WEST
MONDAY AFTERNOON INTO MONDAY NIGHT. SHOWERS/THUNDERSTORMS ALSO
POSSIBLE WITH ANOTHER WAVE TUESDAY AFTERNOON INTO EARLY WEDNESDAY.
NO BIG CHANGES TO LATER PERIODS. FAST MOVING FAIRLY ZONAL
PROGRESSIVE FLOW EXPECTED MID WEEK WITH THAT TRENDING TOWARD A
MORE MERIDIONAL PATTERN BY FRIDAY.
MILLER
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR NEZ015-018-032>034-042>045-050>053-065>068-078-088>093.
WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING
FOR NEZ011-012-016-017-030-031.
IA...WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR IAZ043-055-056-069-079-080-090-091.
&&
99/99Hazardous weather outlook, Apr 15, 10:06 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1006 AM CDT SUN APR 15 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-160515- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1006 AM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT SOME THUNDERSTORMS WILL BE POSSIBLE OVER MAINLY NORTHEAST NEBRASKA TODAY. THE MAIN HAZARD WOULD BE LARGE HAIL WITH ANY LOW TOPPED CELLS THAT MIGHT DEVELOP. STRONG SOUTH OR SOUTHWEST WINDS SHOULD OCCUR OVER MUCH OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TODAY...WITH GUSTS REACHING OVER 50 MPH. STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP INTO NORTHEAST NEBRASKA MID TO LATE AFTERNOON AND CONTINUE INTO THE EVENING. MINOR FLOODING WILL ALSO OCCUR TODAY ACROSS PORTIONS OF SOUTHWEST IOWA NEAR CLARINDA AND HAMBURG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS MAY OCCUR ON TUESDAY AFTERNOON INTO TUESDAY NIGHT AND WEDNESDAY...THEN AGAIN FROM THURSDAY INTO THURSDAY NIGHT. AT THIS TIME...THE CHANCE OF SEVERE WEATHER TUESDAY THROUGH THURSDAY NIGHT SEEMS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Local storm report, Apr 15, 8:25 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
825 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM NON-TSTM WND DMG AUBURN 40.39N 95.84W
04/15/2012 NEMAHA NE CO-OP OBSERVER
ESTIMATED 60 MPH WIND GUST FROM LOW LEVEL JET MIXING DOWN
TO SURFACE, BLEW A FEW STORE FRONT SIGNS DOWN.
&&
LANDSVORKLocal storm report, Apr 15, 8:49 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG 5 SW MCCLELLAND 41.28N 95.75W
04/15/2012 POTTAWATTAMIE IA EMERGENCY MNGR
DAMAGE NEAR THE WESTFAIR AMPHITHEATRE...THEN EAST
NORTHEAST FOR A MILE OR TWO.
&&
VDEWALDLocal storm report, Apr 15, 9:13 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PAPILLION 41.16N 96.04W
04/15/2012 M3.08 INCH SARPY NE CO-OP OBSERVER
0700 AM HEAVY RAIN 8 SW PETERSBURG 41.77N 98.19W
04/15/2012 M1.20 INCH BOONE NE CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Apr 15, 9:23 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 SW MORSE BLUFF 41.41N 96.79W
04/15/2012 M1.90 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN YUTAN 41.24N 96.40W
04/15/2012 M1.63 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN WAHOO 41.22N 96.62W
04/15/2012 M1.46 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN 3 SE CEDAR BLUFFS 41.37N 96.57W
04/15/2012 M1.40 INCH SAUNDERS NE AMATEUR RADIO
0700 AM HEAVY RAIN FREMONT 41.44N 96.49W
04/15/2012 M1.27 INCH DODGE NE AMATEUR RADIO
0700 AM HEAVY RAIN CEDAR BLUFFS 41.40N 96.61W
04/15/2012 M1.25 INCH SAUNDERS NE AMATEUR RADIO
&&
LANDSVORKLocal storm report, Apr 15, 9:34 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN SYRACUSE 40.66N 96.18W
04/15/2012 M1.84 INCH OTOE NE CO-OP OBSERVER
0830 AM HEAVY RAIN ELGIN 41.98N 98.08W
04/15/2012 M2.39 INCH ANTELOPE NE CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Apr 15, 10:17 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 NE HASTINGS 41.06N 95.44W
04/15/2012 M2.17 INCH MILLS IA CO-OP OBSERVER
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:14 AM CDT | Special Weather Statement | OAX | Holt | 31 min |
| Apr 15, 10:23 AM CDT | River Flood Warning | OAX | Holt | 21 hr |
| Apr 14, 7:02 PM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 58 min |
| Apr 14, 9:17 PM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 31 hr |
| Apr 14, 9:25 PM CDT | Special Weather Statement | OAX | Platte | 35 min |
| Apr 14, 9:49 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 26 min |
| Apr 14, 10:51 PM CDT | Special Weather Statement | OAX | Cedar, Pierce | 24 min |
| Apr 14, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 29 min |
| Apr 14, 11:26 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Seward | 34 min |
| Apr 14, 11:31 PM CDT | Tornado Warning | OAX | Lancaster, Seward | 29 min |
| Apr 14, 11:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 38 min |
| Apr 15, 12:09 AM CDT | Special Weather Statement | OAX | Nemaha, Richardson | 36 min |
| Apr 15, 12:12 AM CDT | Special Weather Statement | OAX | Douglas | 33 min |
| Apr 15, 12:28 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 21 min |
| Apr 15, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 34 min |
| Apr 15, 2:05 AM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 85 min |
| Apr 15, 1:53 PM CDT | Special Weather Statement | OAX | Knox | 67 min |
| Apr 15, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 54 min |
| Apr 15, 2:11 PM CDT | Tornado Warning | OAX | Knox | 49 min |
| Apr 15, 2:30 PM CDT | Tornado Warning | OAX | Knox | 39 min |
Nearby
River Flood Warnings in Missouri, 2012River Flood Warnings in Nebraska, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.